Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequent urination, dizziness, migraines and loss of balance while recovering from a suicide attempt. High ammonia levels. Are these related?

Hello, The past ten months, I have been recovering from a suicide attempt that almost destroyed my organs. My kidneys and liver were severly effected. About a month ago, I lost my balance and hit my head, and it has effected me neurlogically. However, the past two weeks I have noticed that the migraines and dizzness have not gotten any better since that concussion , and that my urine has been smelling extremly sweet and frequent urination . I assume that the dizzness and migraines is due to a lack of appetite. Could the sweet smell and frequent urination be from the same thing, as all my blood sugar tests since the fall has come back perfectly fine (numbers are about 90 the highest). Over the summer my ammonia levels were extremly high due to the liver and kidney issues after my suicide attempt but now my numbers are fine, although I do deal with the residual effects. Are all of these connected? Thanks
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Headaches and dizziness are related to concussion. Since you have a past history of migraine, the headaches have got flared up.

For relief of symptoms, you can take ibuprofen tablets (for headache) and betahistine tablets (for dizziness).

Frequent urination can also be because of urinary tract infection. Please get your urine checked up for that.

There is no need to worry at present.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor